# SDR QXEA0300219

- Difficulty date: February 1, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 3,103 hours, 2,559 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 474075
- Part serial: 0049
- Condition: Failed
- Location: Zone 200
- Part time: 100,116 hours, 100,082 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TUS ON FLIGHT 2534- MASTER WARNING SMOKE AFT LAVATORY MESSAGE.  FLIGHT ATTENDANT ADVISED NO SMOKE PRESENT.  REMOVED AND REPLACED LAVATORY SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
